# SDR SWIA202054984

- Difficulty date: October 21, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE HOUSING HAS (1) LARGE GOUGE ALONG UPPER EDGE OF HANDLE RECESS.  C-CHECK RO 12/30/2020.  REPAIRED SERVICE DOOR OUTER HANDLE HOUSING UPPER EDGE OF HANDLE RECESS, IAW BOMBARDIER REO.  NO MEASUREABLE WEIGHT CHANGE.  FORM 337 & MAJOR REPAIR TASK COMLETED AND ATTACHED.
